Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 724238, 9 pages
http://dx.doi.org/10.1155/2014/724238
Research Article

Symmetry and Solution of Neutron Transport Equations in Nonhomogeneous Media

1AGH University of Science and Technology, Faculty of Applied Mathematics, 30 Mickiewicza Avenue, 30-059 Krakow, Poland
2Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland

Received 11 April 2014; Accepted 28 May 2014; Published 17 June 2014

Academic Editor: Rehana Naz

Copyright © 2014 Ivan Tsyfra and Tomasz Czyżycki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivan Tsyfra and Tomasz Czyżycki, “Symmetry and Solution of Neutron Transport Equations in Nonhomogeneous Media,” Abstract and Applied Analysis, vol. 2014, Article ID 724238, 9 pages, 2014. doi:10.1155/2014/724238